PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 32 [1] (1998)Páginas 81-92

Operational calculi for Kontorovich-Lebedev an Mehler-Fock transforms on distributions with compact support

B J González,E R Negrín
Universidad de la Laguna, Islas Canarias, ESPAÑA

Abstract. Operational calculi are analized for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact supports.

Palabras claves. Kontorovich-Lebedev transform, Mehler-Fock transform, operational calculi, distributions with compact support, index transforms.

Codigo AMS. 1991 Primary 44A15. Secondary 46F12.

Archivo completo : Formato [PDF] (142 K). Formato [PS] (548 K). Formato [DVI] (0 K).